MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D860 SEATPHENOLICSTLESSPWRDRV; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D860 SEATPHENOLICSTLESSPWRDRV; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 8601165
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after incisions and trocars were set while putting the table into reverse trendelenburg position the table top was not moving into position.The foot end of the table was off the floor about 6-8¿.As it was attempted to level out the table, the table quickly returned to the floor.This caused the nurse to lose her balance and fall causing their knee to hit the floor.The patient had no injuries during this event and required no intervention.The procedure resumed without any other incidents.It was noted that equipment was under table¿s leg section.After that equipment was moved, no further issues occurred.The nurse had a bone bruise and a contusion on her knee.No intervention was done on her, but she will need follow-up on her healing.She was working the following day.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that after incisions and trocars were set while putting the table into reverse trendelenburg position the tabletop was not moving into position.The foot end of the table was off the floor about 6-8".As it was attempted to level out the table, the table quickly returned to the floor.This casued the nurse to lose her balance and fall causing their knee to hit the floor.The patient had no injuries during this event and required no intervention.The procedure resumed without any other incidents.It was noted that equipment was under table¿s leg section.After that equipment was moved, no further issues occurred.The nurse had a bone bruise and a contusion on her knee.No intervention was done on her, but she will need follow-up on her healing.She was working the following day.
 
Additional Manufacturer Narrative
It was reported "(b)(6) called in stating that the d860 table (s/n: (b)(6)) needs to be investigated after the table fell when they were doing trendelenburg and they hit something".A stryker service technician was sent out on 6 aug 2024 to perform an inspection and it was found "i completed a full inspection of table and could not find any damage.The table was not leaking any fluid and was fully functional as all functions were checked.I also checked the error logs and no errors were present." there were no additional issues with the table.There is a clear warning within the operator manual surgical mobile operating table models d 860, d 850, d 830, d 820, d770, d 760 (57445), "objects on the base cover" stating "objects lying on the base cover can end up against the telescoping column shields when the or table is being repositioned and cause damage to the covers and brackets inside the covers.1.Never place objects on the base cover." within the intake information it was noted that a stryker mistral air was under the table's leg section meaning there was something on the base of the table which is against the warning statement in the operators manual.This issue was discovered during surgery, and there was patient impact/involvement but no adverse event reported.This failure mode has not exceeded any threshold and will continue to be monitored per dwi2003.The root cause of the issue was found to be user error due to going against the warning statements in the operator's manual.If any further information is obtained around this event, a supplemental will be filed.

Brand Name
OPERON D860 SEATPHENOLICSTLESSPWRDRV
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
josh phillips
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key20102121
Report Number0008010153-2024-00015
Device Sequence Number8572175
Product Code GDC
UDI-Device Identifier07613327170177
UDI-Public07613327170177
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8601165
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight100 KG